# SDR UOIA20170803

- Difficulty date: March 8, 2017
- Submitted: March 8, 2017
- Operation: Air carrier
- Aircraft: N906GD
- Make and model: Bnorm BN2A26
- Aircraft serial: 3008
- Aircraft time: 17,307 hours, 49,201 cycles
- Engine: Lyc O540E4C5
- Engine time: 771 hours, 1,055 cycles
- Propeller: Hartzl HCC2YK2
- System (JASC): 2720 · Rudder Control System
- Part: Rudder
- Condition: Inoperative
- Location: Zone 300
- Part time: 17,307 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT RUDDERS STOPPED RESPONDING.
